5 doctors weighed in:

It is ok to take magnesium along with a blood thinning medication?

5 doctors weighed in
Dr. Bennett Werner
Internal Medicine - Cardiology
3 doctors agree

In brief: yes

Yes it is.

In brief: yes

Yes it is.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Dr. Tito Vasquez
Surgery - Plastics

In brief: Botox and thinners

While the risk of bleeding and bruising is higher with anticoagulants, especially if more than one is used, i feel comfortable using Botox in most facial regions.
Make sure to disclose all the medications you are using, including supplements, vitamins, or even special diets you are on. These can all affect overall bleeding.

In brief: Botox and thinners

While the risk of bleeding and bruising is higher with anticoagulants, especially if more than one is used, i feel comfortable using Botox in most facial regions.
Make sure to disclose all the medications you are using, including supplements, vitamins, or even special diets you are on. These can all affect overall bleeding.
Dr. Tito Vasquez
Dr. Tito Vasquez
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors